# SDR SWAA2023072871839

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV 2023-405035<[01] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV. SEE INDIVIDUAL SING-OFF BELOW.;[02] PERFORMED PERMANENT REPAIR IAW EA M-22-153-01244 ON FRAME BS 312 BETWEEN STR5L TO STR6L FWD GALLEY AND LAV. SEE INDIVIDUAL SING-OFF BELOW.
